# SDR 2008UALA00338

- Difficulty date: January 18, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 33,290 hours, 4,539 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Overheated
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

SUSPECT BALLAST OVERHEATING IN MID GALLEY.  TURNED OFF LIGHTS, STRONG ACRID ODOR PRESENT.  REMOVED MID GALLEY CEILING PANEL AND NOTICED ODOR WAS EMANATING FROM SPEAKER DRIVE MODULE. REMOVED CONNECTOR AND ODOR DISSIPATED. REPLACED SPEAKER DRIVE MODULE.  NO FURTHER REPORT OF ACRID ODOR.
